Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 6909151, 8 pages
https://doi.org/10.1155/2018/6909151
Research Article

On the Use of Interval Extensions to Estimate the Largest Lyapunov Exponent from Chaotic Data

1Control and Modelling Group (GCOM), Department of Electrical Engineering, Federal University of São João del-Rei, 36307-352 São João del-Rei, MG, Brazil
2Department of Electronic Engineering, School of Engineering, Federal University of Minas Gerais, 31270-901 Belo Horizonte, MG, Brazil

Correspondence should be addressed to Márcio J. Lacerda; rb.ude.jsfu@adrecal

Received 28 November 2017; Revised 12 January 2018; Accepted 28 January 2018; Published 4 March 2018

Academic Editor: Gisele Mophou

Copyright © 2018 Erivelton G. Nepomuceno et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Erivelton G. Nepomuceno, Samir A. M. Martins, Márcio J. Lacerda, and Eduardo M. A. M. Mendes, “On the Use of Interval Extensions to Estimate the Largest Lyapunov Exponent from Chaotic Data,” Mathematical Problems in Engineering, vol. 2018, Article ID 6909151, 8 pages, 2018. https://doi.org/10.1155/2018/6909151.